# SDR DLM88990845

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH WITH AIRSPEED AT 150 KTS THE F/A AND PILOTS SMELLED A HOT ODOR WITH BOTH ENG AND WING A/I ON.  SMELL DISSIPATED WHEN WING A/I TURNED OFF.  FOUND OIL ON APU INLET.  PERFORMED DUCT BURNOUT.
